Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
21 p, 469.1 KB Traveling surface waves of moderate amplitude in shallow water / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study traveling wave solutions of an equation for surface waves of moderate amplitude arising as a shallow water approximation of the Euler equations for inviscid, incompressible and homogenous fluids. [...]
2014 - 10.1016/j.na.2014.02.005
Nonlinear Analysis : Theory, Methods and Applications, Núm. 102 (2014) , p. 105-119  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.